Title: The Little-Hopfield model on a random graph
Authors: Perez Castillo, Isaac
Skantzos, NS #
Issue Date: 2004
Series Title: Journal of Physics A: Mathematical and General vol:37 pages:9087-9099
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science